RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 3(11), Pages 430–445 (Mi msb3414)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Dirichlet problem for an elliptic operator in a cylindrical domain of Hilbert space

N. N. Frolov


Abstract: A special class of elliptic operators with an infinite number of independent variables is introduced in the paper. The Dirichlet problem is considered in a cylindrical domain of Hilbert space for an operator belonging to this class. The investigation is based on the construction of a functional integral of double layer potential type.
Bibliography: 11 titles.

Full text: PDF file (1496 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:3, 423–438

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J25; Secondary 31B20, 34G05, 47E05, 47F05
Received: 26.02.1973

Citation: N. N. Frolov, “On the Dirichlet problem for an elliptic operator in a cylindrical domain of Hilbert space”, Mat. Sb. (N.S.), 92(134):3(11) (1973), 430–445; Math. USSR-Sb., 21:3 (1973), 423–438

Citation in format AMSBIB
\Bibitem{Fro73}
\by N.~N.~Frolov
\paper On~the Dirichlet problem for an elliptic operator in a~cylindrical domain of Hilbert space
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 3(11)
\pages 430--445
\mathnet{http://mi.mathnet.ru/msb3414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338590}
\zmath{https://zbmath.org/?q=an:0319.35029}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 3
\pages 423--438
\crossref{https://doi.org/10.1070/SM1973v021n03ABEH002025}


Linking options:
  • http://mi.mathnet.ru/eng/msb3414
  • http://mi.mathnet.ru/eng/msb/v134/i3/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Frolov, “On the hypoellipticity of infinite-dimensional differential operators”, Math. USSR-Sb., 31:2 (1977), 269–278  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:196
    Full text:65
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020